| Catalog Number |
195-160 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The consumer reported receiving a false negative result from the binaxnow covid-19 ag self test conducted on (b)(6) 2026.The consumer stated they were symptomatic at the time of testing, experiencing loss of taste, sore throat and cold.No additional testing was conducted using another test brand, and no confirmatory testing was performed.Although requested, no additional information including patient treatment and outcome was provided.
Additional Manufacturer Narrative
The remainder of the investigation is in progress.A supplemental report will be provided pending completion, or upon receipt of new information.
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 0000899236 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-160 / lot: 0000899236, test base part number 195-430wl / lot: 899236.The lot met the required release specifications.A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 0000899236 showed that the complaint rate is (b)(4) %.Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue however, it could have possibly been related to patient sample.
Event or Problem Description